Embedding solenoids

Tom 181 / 2004

Alex Clark, Robbert Fokkink Fundamenta Mathematicae 181(2004), 111-124 MSC: 37B45, 57N35. DOI: 10.4064/fm181-2-2

Streszczenie

A generalized solenoid is an inverse limit space with bonding maps that are (regular) covering maps of closed compact manifolds. We study the embedding properties of solenoids in linear space and in foliations.

Autorzy

  • Alex ClarkDepartment of Mathematics
    University of North Texas
    Denton TX 76203-1430, U.S.A.
    e-mail
  • Robbert FokkinkFaculty of Information Technology and Systems
    Technische Universiteit Delft
    P.O. Box 5031
    2600 GA Delft, Netherlands
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek